RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 293, Number 6, Pages 1297–1301 (Mi dan47897)  

MATHEMATICS

On generalizations of the Weyl formula for degenerate operators

S. Z. Levendorskii

National Economy Institute, Rostov-on-Don

Full text: PDF file (709 kB)

Bibliographic databases:
UDC: 517.956
Presented: С. Л. Соболев
Received: 27.12.1985

Citation: S. Z. Levendorskii, “On generalizations of the Weyl formula for degenerate operators”, Dokl. Akad. Nauk SSSR, 293:6 (1987), 1297–1301

Citation in format AMSBIB
\Bibitem{Lev87}
\by S.~Z.~Levendorskii
\paper On generalizations of the Weyl formula for degenerate operators
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 293
\issue 6
\pages 1297--1301
\mathnet{http://mi.mathnet.ru/dan47897}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0891555}
\zmath{https://zbmath.org/?q=an:0654.35078}


Linking options:
  • http://mi.mathnet.ru/eng/dan47897
  • http://mi.mathnet.ru/eng/dan/v293/i6/p1297

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:11
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019